# SDR DHL2003755002

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: General aviation
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  WHEN LANDING GEAR WAS SELECTED DOWN, LEFT MAIN GREEN LIGHT FAILED TO ILLUMINATE. SECONDARY MAIN GREEN LIGHTS WERE ILLUMINATED. CYCLING LIGHTS DIMMER SWITCH GOT ALL GEAR LIGHTS WORKING.	2)  REMOVED AND REPLACED KORRY LIGHT ASSEMBLY IAW B727 M/M 33-10-51 (LT GEAR). SYSTEM OPS CHECKED GOOD ON DUMMY RETRACTION IAW B727 M/M 32-30-00.
